# SDR P5CA2017101900361

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,614 hours, 19,879 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Leaking
- Location: Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBOARD THRUST REVERSER COWL, PUMP FITTING FOUND LEAKING.  TIGHTENED THE PUMP FITTING IAW AMM 70-50-00, NO LEAKS REVEALED.
